7 days ago i had unprotected sex. 10 hours after i took plan b the morning after pill. I felt no side effects until 5 days after. I started getting really light cramps on my right side only kind of under my pelvic bone. I read and found out that that is symptoms of ovulation. Although i had no discharge. But i was supposed to be ovulating considering it was 12 days past my period exactly. I had those cramps for 3 days. And then tonight i noticed a little bit of bleeding. i dont expect my period for another 12 days. Is this implanation bleeding and cramps? Please please help.
You can have cramping as a side effect of Plan B. Other side effects include spotting, your period being early or late and heavier or lighter than normal. You might also notice your breasts becoming more sensitive.
It's early for implantation bleeding. That normally happens about a week before your period is due.
You took Plan B in time. It is very effective taken within 72 hours.
Hang in there, good luck.